# SDR CALA2014111901470

- Difficulty date: November 19, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 77,674 hours, 19,208 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: 2614
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU NO START.  TWO ATTEMPTS APU HANGS AT 25%, PLACED ON MEL.  APU HAS LONG HISTORY OF FAILED STARTS.  BEFORE REPLACING ANYMORE PARTS REQUEST HIGH TIME APU SN 2614 BE REPLACED.  R & R APU IAW AMM 49-11-01.  OPERATIONS & LEAK CHECKED GOOD.  MEL CLOSED & PLACARD REMOVED.  ROTABLE PARTS CHANGE WAS INDICATED TT 1500258 SN OFF 02614 APU, AUX POWER OFF 19-4911-9-0002 2614 ON 19-4911-9-0002 2469.
